# SDR DJFA2008074

- Difficulty date: October 13, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N805LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258374
- Aircraft time: 9,350 hours, 5,844 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FIRE LIGHT IN BAGGAGE COMPARTMENT ILLUMINATED INTERMITTENTLY DURING FINAL APPROACH.  NO SMOKE WAS SEEN OR SMELLED.  MAINTENANCE INSPECTED AND TESTED THE SYSTEM BUT WAS UNABLE TO DUPLICATE THE PROBLEM.
